# SDR HNAA0000035

- Difficulty date: April 22, 2000
- Submitted: April 24, 2000
- Operation: Air carrier
- Aircraft: N908HA
- Make and model: Dhav DHC8102
- Aircraft serial: 015
- Aircraft time: 38,968 hours, 45,398 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Smoke
- Location: Bleed System
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AFTER PUSH BACK AIRCRAFT CABIN FILLED WITH SMOKE.  AIRCRAFT RETURNED TO GATE.  IT WAS DETERMINED THAT THE SMOKE WAS COMING FROM THE APU BLEED SYSTEM.  THE APU WAS MEL''D.
